MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033); Urticaria (2278)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebw2155 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (rebw2155) have been reported from the same facility.
 
Event or Problem Description
It was reported by the facility that the patient had a powerpicc placed and had "some sort of allergic reaction".The picc was removed and a groshong cvc was placed.It was reported that chloraprep was used before and after both insertions.This file addresses the reaction to the initial picc placement.On (b)(6) 2018 - additional information reported by the facility.Picc was placed on (b)(6) 2017.The first week in (b)(6) she became itchy and had hives on her chest at the insertion site and continued down her arm where the picc ended.The picc fell out due to excessive scratching while the patient slept.Patient was given iv antibiotics for two weeks for the rash.A new picc was placed on (b)(6) 2017.Two weeks after placement the patient developed a rash on the other side with the second picc.

Brand Name
POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7301600
Report Number3006260740-2018-00296
Device Sequence Number1801532
Product Code LJS
UDI-Device Identifier00801741027635
UDI-Public(01)00801741027635
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3174355
Device Lot NumberREBW2155
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1